# SDR SWAA2022092644788

- Difficulty date: August 22, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 59,797 hours, 35,569 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER RIB #5-STIFFINER 4 HAS CRACK AT LOWER POSITION. ADDING TO TITLE.LH HORIONTAL STABILIER RIB #5-STIFFINER 4 HAS CRACK AT LOWER POSITION. / [01] ITEM GENERATED IN ERROR. REFERENCE TTG8Q00EC9 FOR RIB #5 STIFFENER 3 CRACK;[02] CORRECTION FOR STEP 1 SHOULD READ: ITEM GENERATED IN ERROR. REFERENCE TTG8Q00EC9SW FOR RIB #5 STIFFENER 3 CRACK; AND TTG8Q00EC9H7 FOR RIB #5 STIFFENER # 2 CRACK;[03] VERIFIED STEP 1 AND 2
